# SDR VNAA2017041800017

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 5,943 hours, 5,361 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE AFTER TAKE-OFF.   OPEN
